# SDR ASAA201812267516

- Difficulty date: December 22, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 46,472 hours, 14,024 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 166389
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 36,318 hours, 10,809 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT HF 2. GROUNDED - YES.  REPLACED HF COUPLER #2 REF B737-800 AMM 23-11-61 TESTED NORMAL CLEARS MEL 23-11A.
